RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 3(177), Page 234 (Mi umn4407)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The $t\to 0$ asymptotic regime of the Green's function of the Cauchy problem for the parabolic Sobolev problem

V. E. Shatalov


Full text: PDF file (91 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.02.1973

Citation: V. E. Shatalov, “The $t\to 0$ asymptotic regime of the Green's function of the Cauchy problem for the parabolic Sobolev problem”, Uspekhi Mat. Nauk, 29:3(177) (1974), 234

Citation in format AMSBIB
\Bibitem{Sha74}
\by V.~E.~Shatalov
\paper The $t\to 0$ asymptotic regime of the Green's function of the Cauchy problem for the parabolic Sobolev problem
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 3(177)
\pages 234
\mathnet{http://mi.mathnet.ru/umn4407}
\zmath{https://zbmath.org/?q=an:0305.35012}


Linking options:
  • http://mi.mathnet.ru/eng/umn4407
  • http://mi.mathnet.ru/eng/umn/v29/i3/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:71
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020